# SDR CA150703013

- Difficulty date: June 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Aircraft time: 3,189 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8221109011
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) ADC NR 2 FAILED ON START UP.  ADC NR 2 PN 822-1109-011, REPLACED.  REPAIRED UNIT INSTALLED.  GND TESTED SERVICEABLE, NO FURTHER FAULT.  PART TIME 745.7 HRS.  PITOT STATIC LEAK CHECK WAS COMPLETED.
